# SDR REXA99004

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, YELLOW INTRANSIT LIGHT ONLY.  NO GEAR LIGHTS.  RESET CB M5, AND F7.  PERFORMED MULTIPLE GEAR SWINGS, COULD NOT DUPLICATE DISCREPANCY.  (M)
